Item Code: 382124
- The day capsules provide non-drowsy, effective relief from: Head and body aches, Dry, Irritating cough, Nasal congestion, Runny nose & Fever.
- The night capsules provide relief from the major symptoms of cold and flu also contain an antihistamine to relieve: itchy, watery eyes, runny nose and sneezing therefore allows a good night's rest.
Price (GST exempt): $18.95
- Active Ingredients
- Do not use in children under 12 years.
- If capsule foil is broken.
- If you are hypersensitive to any of the ingredients.
- Each Day liquid capsule contains: Paracetamol 300mg, Dextromethorphan, Hydrobromide 10mg, Phenylephrine hydrochloride 5mg.
- Each Night liquid capsule contains: Phenylephrine hydrochloride 5mg, Chlorpheniramine maleate 2mg, Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg.
- Adults and Children over 12 Years: Day - 2 Orange Liquid Capsules morning, lunchtime and afternoon - every 4-6 hours as necessary.
- Maximum Day dose in 24 hours - 6 day Liquid Capsules.
- Night - 2 Blue Liquid Capsules taken at bedtime.
- Maximum Night dose in 24 hours - 2 night Liquid Capsules.
Note: Prices include GST (where applicable)